# SDR WRNA201300005

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Departed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR DEPARTURE TO MIA, CREW NOTICED LOW TIRE PRESSURE INDICATION LIGHT ILLUMINATED AND SAW NOSE WHEEL DEPARTED ACFT AND WAS ROLLING OFF TAXIWAY.  CREW RETURNED ACFT TO BLOCK WITH NO FURTHER INCIDENT.  UPON INVESTIGATION BY MAINTENANCE, IT WAS DETERMINED THAT THE LT NOSE WHEEL ASSY HAD DEPARTED ACFT DUE TO THE SPACER NOT BEING INSTALLED DURING THE NOSE WHEEL ASSY REPLACEMENT (VIBRATION/SHIMMY) THE DAY BEFORE.  THERE WAS ALSO DAMAGE TO THE LT NOSE AXLE.  REPLACE THE NOSE LOWER STRUT AND AXLE AND INSTALL NOSE WHEEL AND TIRE ASSY IAW PROCEDURE IN THE MAINTENANCE MANUAL WITH NO DEVIATIONS.
